# SDR IPXA1569468

- Difficulty date: September 4, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, 2 SCREW STRIKES ON INBD FACE OF FRAME INBD FLANGE BS 1300 BETWEEN STR 15L AND STR 16L.  REPAIR IAW ATS ER 11-04410, DATED 23-SEP-2011 AND B757-5310-44298-A DATED 26-SEP-2011.
